# SDR REXA201100275

- Difficulty date: May 12, 2011
- Submitted: May 12, 2011
- Operation: Air carrier
- Aircraft: N825AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8025
- Aircraft time: 13,992 hours, 11,622 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Part number: 601370102
- Condition: Chafed
- Location: Rt Pylon
- Part time: 13,992 hours, 11,622 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE PYLON OUTBOARD RIB P/N 601-37010-2 PRODUCTION RISER HAS CHAFE, OR FRETTING, DAMAGE AROUND THE DIAMETER ON RISER 0.0625 INCH LONG BY 0.002 INCH DEEP BEING THE WORST.
